Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 31, Number 1

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 31, Number 1-2 (1925)
Bull. Amer. Math. Soc. 31 (1925)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 31, Number 1-2 (1925)
Bull. Amer. Math. Soc. 31 (1925)
More Information
Full-text PDF Free Access     Request Permissions
The International Congress at Toronto
Arnold Dresden.
Bull. Amer. Math. Soc. 31 (1925), 1-10
More Information
Full-text PDF Free Access     Request Permissions
A theorem on simple algebras
J. H. M. Wedderburn.
Bull. Amer. Math. Soc. 31 (1925), 11-13
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560982
Note on a class of harmonic functions
G. C. Evans.
Bull. Amer. Math. Soc. 31 (1925), 14-16
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560983
Three theorems on normal orthogonal sets
M. H. Stone.
Bull. Amer. Math. Soc. 31 (1925), 17-21
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560984
On the complete independence of the functional equations of involution
C. C. Mac Duffee.
Bull. Amer. Math. Soc. 31 (1925), 21-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560985
The frequency law of a function of one variable
E. L. Dodd.
Bull. Amer. Math. Soc. 31 (1925), 27-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
On the accessibility of an arc from its complement in space of three dimensions
Casimir Kuratowski.
Bull. Amer. Math. Soc. 31 (1925), 32
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560987
On sets of three consecutive integers which are quadratic or cubic residues of primes
H. S. Vandiver.
Bull. Amer. Math. Soc. 31 (1925), 33-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560988
Normal congruences of curves in Riemann space
Harry Levy.
Bull. Amer. Math. Soc. 31 (1925), 39-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560989
Limits for actual double points of space curves
T. R. Hollcroft.
Bull. Amer. Math. Soc. 31 (1925), 42-55
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560990
Some mean-value theorems connected with Cotes’s method of mechanical quadrature
D. V. Widder.
Bull. Amer. Math. Soc. 31 (1925), 56-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560991
The geometry of frequency functions
Dunham Jackson.
Bull. Amer. Math. Soc. 31 (1925), 63-73
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560992
Notes
Bull. Amer. Math. Soc. 31 (1925), 89-92
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 31 (1925), 93-96
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Lezioni di Analisi Matematica, by Guido Fubini.
Grundriss der Differential Rechnung, by Ludwig Kiepert.
Reviewer: H. J. Ettlinger
Bull. Amer. Math. Soc. 31 (1925), 74-76
Review information
Full-text PDF Free Access
Einleitung in die Theorie der Invarianten linearer Transformationen auf Grund der Vektorenrechnung, by E. Study.
Reviewer: J. B. Shaw
Bull. Amer. Math. Soc. 31 (1925), 77-82
Review information
Full-text PDF Free Access
Cours d'Analyse Infinitésimale, by Ch. J. de la Vallée Poussin.
Reviewer: M. B. Porter
Bull. Amer. Math. Soc. 31 (1925), 83
Review information
Full-text PDF Free Access
Lezioni sulla Teoria dei Numeri Algebrici, by Luigi Bianchi.
Reviewer: G. E. Wahlin
Bull. Amer. Math. Soc. 31 (1925), 84-85
Review information
Full-text PDF Free Access
Report on Radiation and the Quantum-Theory, by J. H. Jeans.
Reviewer: H. Bateman
Bull. Amer. Math. Soc. 31 (1925), 85-86
Review information
Full-text PDF Free Access
Bibliographie des Déterminants à plus de Deux Dimensions, by Maurice Lecat.
Reviewer: J. H. M. Wedderburn
Bull. Amer. Math. Soc. 31 (1925), 86
Review information
Full-text PDF Free Access
Differential Equations in Applied Chemistry, by F. L. Hitchcock and C. S. Robinson.
Reviewer: J. B. Shaw
Bull. Amer. Math. Soc. 31 (1925), 87
Review information
Full-text PDF Free Access
Handy Methods of Geodetic Astronomy for Land Surveyors, by T. G. Gribble.
Reviewer: C. H. Currier
Bull. Amer. Math. Soc. 31 (1925), 87
Review information
Full-text PDF Free Access
The Alpha, Beta, Gamma Navigation Tables, by H. B. Goodwin.
Reviewer: C. H. Currier
Bull. Amer. Math. Soc. 31 (1925), 88
Review information
Full-text PDF Free Access
Zentral-Perspektive, by Hans Freyberger.
Reviewer: Arnold Emch
Bull. Amer. Math. Soc. 31 (1925), 88
Review information
Full-text PDF Free Access